English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational functions and real Schubert calculus

MPS-Authors
/persons/resource/persons236191

Shapiro,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236379

Vainshtein,  Alek
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Eremenko, A., Gabrielov, A., Shapiro, M., & Vainshtein, A. (2005). Rational functions and real Schubert calculus. Proceedings of the American Mathematical Society, 134(4), 949-957.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2EC9-7
Abstract
There is no abstract available